# SDR AUS20030336

- Difficulty date: March 20, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53113405200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD FRAME 1 CONTAINED LEVEL 2 CORROSION INAREA AROUND UPPER RIGHT HAND LOCATING CLIP, LEFT HAND LOWER LOCATING CLIP AND RIGHT HAND LOWER LOCATING CLIP.
